Please use this identifier to cite or link to this item:
Title: Locally distributed feedback stabilization of nonuniform Euler-Bernoulli beam
Authors: Yan, QX
Hou, SH
Feng, DX
Qi, JL
Keywords: Exponential stability
Linear locally distributed feedback control
Linear semigroup
Nonuniform Euler-Bernoulli beam
Piecewise multiplier method
Issue Date: 2005
Publisher: 科學出版社
Source: 自动化学报 (Acta automatica sinica), 2005, v. 31, no. 5, p. 772-778 How to cite?
Journal: 自动化学报 (Acta automatica sinica) 
Abstract: In this article, we study the locally distributed feedback stabilization problem of a nonuniform Euler-Bernoulli beam. Firstly, using the semi-group theory, we establish the well-posedness of the associated closed loop system. Then by proving the uniqueness of the solution to a related ordinary differential equation, we derive the asymptotic stability of the closed loop system. Finally, by means of the piecewise multiplier method, we prove that, by either one distributed force feedback or a distributed moment feedback control, the closed loop system can be exponentially stabilized.
ISSN: 0254-4156
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record


Last Week
Last month
Citations as of Aug 14, 2018

Page view(s)

Last Week
Last month
Citations as of Aug 19, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.